How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor (MD)
Category: Pharmacy
Satisfied Customers: 2109
Experience:  MD(Pharmacology)
20638885
Type Your Pharmacy Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

My 64-year-old wife was put on oxycodone over the weekend for

Customer Question

My 64-year-old wife was put on oxycodone over the weekend for severe chest pain. After a couple of days, she stopped using oxycodone and resumed taking the hydrocodone she had been on for painful spasms caused by MS. Now she's having severe hallucinations. Is there a possible connection between the oxy/hydrocodone use and the hallucinations, and what should we do now?
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr.Amita replied 1 year ago.
HelloWelcome to justanswer. I amCustomerand I would be helping you today.There is no relation between oxy/hydrocodone use and hallucinations.There can be other medical reasons for hallucinations and she should be seen by a doctor for examination and further investigations.She should be checked especially for low sodium and low blood sugar levels.I suggest that you take her to urgent care to get her seen by a doctor.

Related Pharmacy Questions